American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 124 found      Go to page: 1 2 3 4 5

[31] Stan Gudder and Gabriel Nagy. Sequentially independent effects. Proc. Amer. Math. Soc. 130 (2002) 1125-1130. MR 1873787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Fumio Hiroshima. Ground states and spectrum of quantum electrodynamics of nonrelativistic particles. Trans. Amer. Math. Soc. 353 (2001) 4497-4528. MR 1851181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jan Stochel. An asymmetric Putnam--Fuglede theorem for unbounded operators. Proc. Amer. Math. Soc. 129 (2001) 2261-2271. MR 1823908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Ameur Seddik. Some results related to the Corach-Porta-Recht inequality. Proc. Amer. Math. Soc. 129 (2001) 3009-3015. MR 1840106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Driss Drissi and Mostafa Mbekhta. Elements with generalized bounded conjugation orbits. Proc. Amer. Math. Soc. 129 (2001) 2011-2016. MR 1825911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] B. P. Duggal. A remark on generalised Putnam-Fuglede theorems. Proc. Amer. Math. Soc. 129 (2001) 83-87. MR 1784016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] D. Drissi and M. Mbekhta. Operators with bounded conjugation orbits. Proc. Amer. Math. Soc. 128 (2000) 2687-2691. MR 1664345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] E. Albrecht and P. G. Spain. When products of selfadjoints are normal. Proc. Amer. Math. Soc. 128 (2000) 2509-2511. MR 1756087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Francisco Marcellán and Franciszek Hugon Szafraniec. The Sobolev-type moment problem. Proc. Amer. Math. Soc. 128 (2000) 2309-2317. MR 1694873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Kôtarô Tanahashi and Atsushi Uchiyama. The Furuta inequality in Banach $*$-algebras. Proc. Amer. Math. Soc. 128 (2000) 1691-1695. MR 1654084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Kôtarô Tanahashi. The best possibility of the grand Furuta inequality. Proc. Amer. Math. Soc. 128 (2000) 511-519. MR 1654088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Danko R. Jocic. Integral representation formula for generalized normal derivations. Proc. Amer. Math. Soc. 127 (1999) 2303-2314. MR 1486737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Kôtarô Tanahashi. The Furuta inequality with negative powers. Proc. Amer. Math. Soc. 127 (1999) 1683-1692. MR 1476395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] P. Ressel and W. J. Ricker. Semigroup representations, positive definite functions and abelian $C^*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 2949-2955. MR 1486749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Danko R. Jocic. Cauchy-Schwarz and means inequalities for elementary operators into norm ideals. Proc. Amer. Math. Soc. 126 (1998) 2705-2711. MR 1451812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] B. P. Duggal. A remark on normal derivations. Proc. Amer. Math. Soc. 126 (1998) 2047-2052. MR 1451795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Roger D. Nussbaum and Bertram Walsh. Approximation by polynomials with nonnegative coefficients and the spectral theory of positive operators. Trans. Amer. Math. Soc. 350 (1998) 2367-2391. MR 1433126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Masatoshi Fujii, Jian Fei Jiang and Eizaburo Kamei. Characterization of chaotic order and its application to Furuta inequality. Proc. Amer. Math. Soc. 125 (1997) 3655-3658. MR 1415586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Seppo Hassi, Michael Kaltenbäck and Henk de Snoo. A characterization of semibounded selfadjoint operators. Proc. Amer. Math. Soc. 125 (1997) 2681-2692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] W. J. Ricker. Existence of Bade functionals for complete Boolean algebras of projections in Fréchet spaces. Proc. Amer. Math. Soc. 125 (1997) 2401-2407. MR 1415365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Yuan-Chuan Li and Sen-Yen Shaw. An abstract ergodic theorem and some inequalities for operators on Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 111-119. MR 1343708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Masatoshi Fujii and Eizaburo Kamei. Mean theoretic approach to the grand Furuta inequality . Proc. Amer. Math. Soc. 124 (1996) 2751-2756. MR 1327013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Kôtarô Tanahashi. Best possibility of the Furuta inequality. Proc. Amer. Math. Soc. 124 (1996) 141-146. MR 1291794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Brian Jefferies. The Weyl calculus for hermitian matrices . Proc. Amer. Math. Soc. 124 (1996) 121-128. MR 1301032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Vladimir V. Kisil. Möbius transformations and monogenic functional calculus. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 26-33. MR 1405966.
Abstract, references, and article information   
View Article: PDF

[56] L. Elsner and S. Friedland. Variation of the discrete eigenvalues of normal operators . Proc. Amer. Math. Soc. 123 (1995) 2511-2517. MR 1257103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Hong Ke Du. Another generalization of Anderson's theorem . Proc. Amer. Math. Soc. 123 (1995) 2709-2714. MR 1273496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] A. A. Jafarian, H. Radjavi, P. Rosenthal and A. R. Sourour. Simultaneous triangularizability, near commutativity and Rota's theorem . Trans. Amer. Math. Soc. 347 (1995) 2191-2199. MR 1257112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Takayuki Furuta. An extension of the Heinz-Kato theorem . Proc. Amer. Math. Soc. 120 (1994) 785-787. MR 1169027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Takayuki Furuta. Determinant type generalizations of Heinz-Kato theorem via Furuta inequality . Proc. Amer. Math. Soc. 120 (1994) 223-231. MR 1176068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 124 found      Go to page: 1 2 3 4 5